# SDR DL72L002084

- Difficulty date: October 5, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE WEB ON THE VERTICAL FIN WAS FOUND CRACKED.  REMOVED FASTENERS AND BEGAN FABR DOUBLER PER SRM 53-10-4D FIG 802D.  STOP DRILLED CRACKS, COMPLETED FABR OF DOUBLER, DYE CKED, INSTALLED DOUBLER PER SRM 53-10-4D FIG 802D.
